# SDR FDEA202305090832

- Difficulty date: May 9, 2023
- Submitted: May 9, 2023
- Operation: Air carrier
- Aircraft: N877FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 40683
- Aircraft time: 20,115 hours, 3,382 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 152W86526
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO FLOOR PANEL 242PF(PN:152W8652-6) AT STA1473.75/RBL83-84 FOUND CRACK.  (OFF WING).  MAIN DECK CARGO FLOOR PANEL 242PF (PN:152W8652-6) AT STA 1473.75/RBL 83-84 CRACK (OFF   WING), DAMAGE SIZE:L=1" IN LOWER SKIN WITHIN LIMIT. EVALUATED THE DAMAGE AS PER B777   SRM 53-00-50-1A REV43.1. REPAIRED AS PER B777 SRM 53-00-50-2R REPAIR 1 REV43.1. REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100.
